# SDR FDEA201904151065

- Difficulty date: April 15, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- Engine: Rroyce RB211535E4
- Engine time: 64,002 hours, 23,827 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Component: Engine, Rroyce, 535E43712
- Component part number: 7213021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATRITION LINER DAMAGE ON ENG NR 2 AT 6 O' CLOCK POSITION DAMAGE. REPLACED ENG NR 2 ATTRITION LINERS DUE TO CORROSION DISBOND/CORROSION BELOW IAW AMM 72-34-10-028-122.
